Trace formulae for three-dimensional hyperbolic lattices and application to a strongly chaotic tetrahedral billiard

R Aurich, J Marklof

Research output: Contribution to journalArticle (Academic Journal)peer-review

23 Citations (Scopus)
Translated title of the contributionTrace formulae for three-dimensional hyperbolic lattices and application to a strongly chaotic tetrahedral billiard
Original languageEnglish
Pages (from-to)101 - 129
JournalPhysica D: Nonlinear Phenomena
Volume92
Publication statusPublished - 1996

Cite this